Infinite horizon optimal control problems of backward stochastic delay differential equations in Hilbert spaces
Bull. Korean Math. Soc. 2020 Vol. 57, No. 2, 311-330
Published online July 23, 2019
Printed March 31, 2020
Hong Liang, Jianjun Zhou
Northwest A\&F University; Northwest A\&F University
Abstract : This paper investigates infinite horizon optimal control problems driven by a class of backward stochastic delay differential equations in Hilbert spaces. We first obtain a prior estimate for the solutions of state equations, by which the existence and uniqueness results are proved. Meanwhile, necessary and sufficient conditions for optimal control problems on an infinite horizon are derived by introducing time-advanced stochastic differential equations as adjoint equations. Finally, the theoretical results are applied to a linear-quadratic control problem.
Keywords : Infinite horizon, backward stochastic delay differential equations, stochastic maximum principle, optimal control
MSC numbers : 93E20, 60H30, 49K27, 49N10
Supported by : This work is partially supported by the Natural Science Foundation of Shaanxi Province (Grant No. 2017JM1016) and the Fundamental Research Funds for the Central Universities (Grant No. 2452019075).
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd